Volume 18, Issue 51 (No.3&4-صفحات انگلیسی از 83 تا 114 2005)                   2005, 18(51): 83-88 | Back to browse issues page

XML Persian Abstract Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

A new method for ranking of fuzzy numbers through using distance method. Quarterly Journal of Science Kharazmi University. 2005; 18 (51) :83-88
URL: http://jsci.khu.ac.ir/article-1-1153-en.html
Abstract:   (3482 Views)
In this paper, by using a new approach on distance between two fuzzy numbers, we construct a new ranking system for fuzzy number which is very realistic and also matching our intuition as the crisp ranking system on R.
Full-Text [PDF 245 kb]   (1470 Downloads)    

Published: 2005/05/15

Add your comments about this article : Your username or Email:

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2022 CC BY-NC 4.0 | Quarterly Journal of Science Kharazmi University

Designed & Developed by : Yektaweb